Note

On the Structure of Graphs with Bounded Clique Number

In this note, a structural result for maximal K r -free graphs is proven, which provides a simple proof of the Andrásfai–Erdős–Sós Theorem, saying that every K r -free graph with minimum degree \( \delta > {\left( {1 - \frac{1} {{r - \frac{4} {3}}}} \right)}n \) is (r−1)-colourable.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Stephan Brandt.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brandt, S. Note. Combinatorica 23, 693–696 (2003). https://doi.org/10.1007/s00493-003-0042-z

Download citation

Mathematics Subject Classification (2000):

  • 05C35
  • 05C15
  • 05C75